Proceedings of the Japan Academy

Open basis and continuous mappings, II

Sitiro Hanai

Full-text: Open access

Article information

Source
Proc. Japan Acad., Volume 38, Number 8 (1962), 448-451.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195523286

Digital Object Identifier
doi:10.3792/pja/1195523286

Mathematical Reviews number (MathSciNet)
MR0150739

Zentralblatt MATH identifier
0113.37901

Subjects
Primary: 54.60

Citation

Hanai, Sitiro. Open basis and continuous mappings, II. Proc. Japan Acad. 38 (1962), no. 8, 448--451. doi:10.3792/pja/1195523286. https://projecteuclid.org/euclid.pja/1195523286


Export citation

References

  • [1] S. Hanai: Open basis and continuous mappings, Proc. Japan Acad., 37, 524-529 (1961).
  • [2] K. Morita: Star-finite coverings and the star-finite property, Math. Japonicae, 1, 60-68 (1948).
  • [3] J. Nagata: On a necessary and sufficient condition of metrizability, Jour. Inst. Polytech. Osaka City Univ., ser. A, 1, 93-100 (1950).
  • [4] V. I. Ponomarev: Axioms of countability and continuous mappings, Bull. Pol. Akad. Nauk, VIII, 127-134 (1960).
  • [5] Yu. Smirnov: On metrization of topological spaces, Uspekhi Mathem. Nauk, 6, 100-111 (1951).
  • [6] Yu. Smirnov: On strongly paracompact spaces, Izv. Akad. Nauk, SSSR, Ser. Mat., 20, 253-274 (1956).
  • [7] R. H. Sorgenfrey: On the topological product of paracompact spaces, Bull. Amer. Math. Soc, 43, 631-632 (1947).
  • [8] A. H. Stone: Metrizability of decomposition spaces, Proc. Amer. Math. Soc, 7, 690-700 (1956).

See also

  • Part I: Sitiro Hanai. Open basis and continuous mappings. Proc. Japan Acad., Volume 37, Number 9 (1961), 524--529.